# SDR GTIA050131

- Difficulty date: April 21, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LGA - ON TAXI OUT, AUTOSLAT FAIL LIGHT ILLUMINATED WITH FLAPS EXTENDED TO 11 DEGREES, AIRCRAFT TAIL SWAP TO 827.  TROUBLESHOT SYSTEM VERIFIED FLAP SLAT HANDLE READING.  OPS CHECK GOOD.  REMOVED AND REPLACED NR 1 AND NR 2 AUTOSLAT ACTUATORS.  NO HELP.  PERFORMED CONTINUITY CHECKS OF SLAT ACTUATORS.  NO FAULTS NOTED.  REMOVED AND REPLACED NR 2 STALL WARNING COMPUTERS.  SYSTEM CHECKS GOOD.  (M)
